# SDR AT0000396

- Difficulty date: August 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING AT XRS 160 BUTE DOOR HINGE FITTING CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR IAW DC9 SRM 53-01 FIGURE 1.
